MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL INC. ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN036444
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: the doctor didn't have any issue advancing the wire but when he tried to advance the introducer over the wire it felt like it was getting hung up and caught.He tried several times to advance, bending the catheter and introducer in the process in the attempt.Another kit was pulled and a new wire introducer and catheter was attempted to be placed with the same results.A triple lumen kit was pulled and catheter placed without any problems.No patient harm or injury reported.The patient's condition was reported as critical, unrelated to the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM ANTIM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11679713
Report Number1036844-2021-00059
Device Sequence Number3149841
Product Code FOZ
UDI-Device Identifier30801902116834
UDI-Public30801902116834
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberIPN036444
Device Catalogue NumberCDC-21242-X1A
Device Lot Number23F20D0131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1